Journal of Nonlinear Mathematical Physics

Volume 16, Issue 4, March 2013, Pages 443 - 454

Euler–Lagrange Equations for Functionals Defined On Fréchet Manifolds

Authors
José Antonio Vallejo
Facultad de Ciencias, Universidad Autónoma de San Luis Potosí, Lat. Av. Salvador Nava s/n CP78290, San Luis Potosí (SLP), México
Received 26 January 2009, Accepted 21 March 2009, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925109000479How to use a DOI?
Keywords
Spaces of mappings, calculus of variations, infinite-dimensional manifolds, Euler–Lagrange equations, Einstein’s equations
Abstract

We prove a version of the variational Euler–Lagrange equations valid for functionals defined on Fréchet manifolds, such as the spaces of sections of differentiable vector bundles appearing in various physical theories.

Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
16 - 4
Pages
443 - 454
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925109000479How to use a DOI?
Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - José Antonio Vallejo
PY  - 2021
DA  - 2021/01
TI  - Euler–Lagrange Equations for Functionals Defined On Fréchet Manifolds
JO  - Journal of Nonlinear Mathematical Physics
SP  - 443
EP  - 454
VL  - 16
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925109000479
DO  - https://doi.org/10.1142/S1402925109000479
ID  - Vallejo2021
ER  -